# SDR TSAA9880077

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Accessory Unit
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 302 - HNL-OGG - ON ENGINE RUN UP FOR TAKEOFF, BOTH EPR CIRCUIT BREAKERS POPPED GAUGES FROZE.  GROUND RAN BOTH ENGINES.  OPS CHECKED OK FOR SERVICE.  REPLACED ENGINE ACCESSORY UNIT FOR PRECAUTIONARY REASON.  OPS CHECK OK.  (M)
